# SDR WRNA200800002

- Difficulty date: December 24, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 92,930 hours, 17,404 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTION, RIGHT FRAME AT STATION 2674.85 WAS FOUND CRACKED AT WL 325.  REMOVED DAMAGE SECTION OF FRAME, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW 747 SRM 51-40-03 FIG 2.
